# SDR AALA201706149006

- Difficulty date: June 13, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 77,000 hours, 10,927 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT THE L4 DOOR INBOARD JUMPSEAT IS INOPERATIVE. SECURED FLASHLIGHT AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
